Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On rearrangements of Vilenkin-Fourier series which preserve almost everywhere convergence

Authors: J. A. Gosselin and W. S. Young
Journal: Trans. Amer. Math. Soc. 209 (1975), 157-174
MSC: Primary 43A50; Secondary 42A56
MathSciNet review: 0399756
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the partial sums of Vilenkin-Fourier series of $ {L^q}$ functions $ (q > 1)$ converge a.e. In this paper we establish the $ {L^2}$ result for a class of rearrangements of the Vilenkin-Fourier series, and the $ {L^q}$ result $ (1 < q < 2)$ for a subclass of rearrangements. In the case of the Walsh-Fourier series, these classes include the Kaczmarz rearrangement studied by L. A. Balashov. The $ {L^2}$ result for the Kaczmarz rearrangement was first proved by K. H. Moon. The techniques of proof involve a modification of the Carleson-Hunt method and estimates on maximal functions of the Hardy-Littlewood type that arise from these rearrangements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A50, 42A56

Retrieve articles in all journals with MSC: 43A50, 42A56

Additional Information

PII: S 0002-9947(1975)0399756-6
Keywords: Hardy-Littlewood maximal function, maximal $ n$th partial sum operator, conditional expectation, weak type inequalities
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia